Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unchaining surgery, branched covers, and pencils on elliptic surfaces

Terry Fuller

Algebraic & Geometric Topology 23 (2023) 2867–2893
Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
2 S Bauer, Almost complex 4–manifolds with vanishing first Chern class, J. Differential Geom. 79 (2008) 25 MR2414748
3 R İ Baykur, K Hayano, Multisections of Lefschetz fibrations and topology of symplectic 4–manifolds, Geom. Topol. 20 (2016) 2335 MR3548468
4 R İ Baykur, K Hayano, N Monden, Unchaining surgery and topology of symplectic 4–manifolds, Math. Z. 303 (2023) 77 MR4552624
5 J S Birman, H M Hilden, On isotopies of homeomorphisms of Riemann surfaces, Ann. of Math. 97 (1973) 424 MR325959
6 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
7 B Farb, D Margalit, A primer on mapping class groups, 49, Princeton Univ. Press (2012) MR2850125
8 S Friedl, S Vidussi, On the topology of symplectic Calabi–Yau 4–manifolds, J. Topol. 6 (2013) 945 MR3145145
9 T Fuller, Hyperelliptic Lefschetz fibrations and branched covering spaces, Pacific J. Math. 196 (2000) 369 MR1800582
10 R E Gompf, A I Stipsicz, 4–Manifolds and Kirby calculus, 20, Amer. Math. Soc. (1999) MR1707327
11 M C Hughes, S Kim, M Miller, Isotopies of surfaces in 4–manifolds via banded unlink diagrams, Geom. Topol. 24 (2020) 1519 MR4157558
12 A Kas, On the handlebody decomposition associated to a Lefschetz fibration, Pacific J. Math. 89 (1980) 89 MR596919
13 T J Li, Quaternionic bundles and Betti numbers of symplectic 4–manifolds with Kodaira dimension zero, Int. Math. Res. Not. 2006 (2006) 37385 MR2264722
14 T J Li, Symplectic 4–manifolds with Kodaira dimension zero, J. Differential Geom. 74 (2006) 321 MR2259057
15 I Smith, Lefschetz pencils and divisors in moduli space, Geom. Topol. 5 (2001) 579 MR1833754